%0 Journal Article
	%A N.Subramanian and  C.Murugesan
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 35, 2009
	%T The Orlicz Space of the Entire Sequence Fuzzy Numbers Defined by Infinite Matrices
	%U https://publications.waset.org/pdf/11231
	%V 35
	%X This paper is devoted to the study of the general properties of Orlicz space of entire sequence of fuzzy numbers by using infinite matrices.

	%P 959 - 962